Linearization and compactness



Downloads per month over past year

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2009) Linearization and compactness. Studia Mathematica, 191 (2). pp. 181-200. ISSN 0039-3223

Official URL:


This paper is devoted to several questions concerning linearizations of function spaces. We first consider the relation between linearizations of a given space when it is viewed as a function space over different domains. Then we study the problem of characterizing when a Banach function space admits a Banach linearization in a natural way. Finally, we consider the relevance of compactness properties in linearizations, more precisely, the relation between different compactness properties of a mapping, and compactness of its associated linear operator.

Item Type:Article
Uncontrolled Keywords:Bounded Holomorphic Mappings; Banach-Spaces; Approximation Property; Preduals; Montel
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16594
Deposited On:03 Oct 2012 08:24
Last Modified:03 Oct 2012 08:24

Origin of downloads

Repository Staff Only: item control page